It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Re: Zetia
May 21, 2004
I've had irritable bowel problems for years (sometimes just frequent movements and gas, other times diarrhea, other times constipation with bloating and cramps). I'm on a statin for cholesterol...Lescol XL (80 mg a day) now...and am wondering whether Zetia causes colon discomfort and problems for those with a history of irritable bowel syndrome. I've lost 25 lb, and my cholesterol is fine now (180's), but my doctor doesn't want to lower the dose of Lescol. (He had promised me that if my numbers got better as I lost weight and ate better, he'd reduce the dose, but now he says I should stay on the high dose.) I'm uncomfortable with that because I have muscle aches (liver enzymes are okay, though...one is a little elevated, but only a few points). I also hate to be on statins long term, because I've read they do cause muscle damage over time, and after all, the heart is a muscle. Anyone out there who takes Zetia and also has irritable bowel problems? I'm considering trying to switch to it. (My doctor is in love with statins, as so many are (maybe loves his perks from the pharmaceutical industry) , but he might let me make the switch. Any comments on Zetia that might help me?





All times are GMT -7. The time now is 03:01 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!